# SDR ASAA2023091245114

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 3,658 hours, 1,036 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT , WOULD NOT START. GROUNDED - YES. FOLLOWE IFIM PRCEDURE 49-40-00-810-805. APU ATARTED SUCCESSFULLY. SAULT WAS NOT ACTIVE AND PWER PARAGRAPH (2) STEP (B) REF LP 60631063 FOR 49-99A MEL.
